Tag: post-SSRI sexual dysfunction
Males taking antidepressants were at 100 times the risk of erectile dysfunction compared with the healthy population and more than three times the risk even after controlling for other variables.
Post-SSRI sexual dysfunction (PSSD) may be a common adverse effect of antidepressants. Researchers are now attempting to understand the neurobiology behind it.
When I was 17, I took Prozac for five days. Ever since, I have been completely unable to experience sexual pleasure.
Researchers take action after study exposes enduring sexual dysfunction as a potential side effect of serotonin reuptake inhibiting antidepressants, 5α-reductase inhibitors, and isotretinoin.
Daryl, who was only 9 years old when he was taken into mental health services and medicated, talks about being made to take both antidepressant and antipsychotic drugs and he describes the lies told to him to justify treatment.
In Ordinarily Well: The Case for Antidepressants, Dr. Peter Kramer makes two arguments that I agree with. The trouble for me is that Kramer’s clinical vision seems strangely rose-tinted. He is an advocate of using antidepressants to treat depression, but he doesn’t seem to see any of the problems antidepressants cause.